# SDR 2003FA0001245

- Difficulty date: December 15, 2003
- Submitted: December 15, 2003
- Operation: General aviation
- Aircraft: N324SM
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9023
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 3891150110
- Condition: Swollen
- Location: Oxygen System
- Part time: 1,567 hours, 666 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM LEAKING AT A RATE OF 3 TO 4 PERCENT OF TOTAL VOLUME IN A 24 HOUR PERIOD.  VISUAL INSPECTION OF SUSPECT LINE P/N 38911-5-0110 REVEALED SLIGHT BLISTERING AT THE SWEDGE AS WELL AS MISALIGNMENT OF PROTECTIVE HOSE WEBBING.  REMOVED AND REPLACED LINE WITH A NEW UNIT IAW AMM.  LEAK RATE DROPPED TO LESS THAN 1 PERCENT OVER 24 HOURS.  THIS LINE HAS HAD A HISTORY OF RUPTURING WITH 2 OCCURRENCES WITH THIS OPERATOR AND AT LEAST 8 OTHER OCCURRENCES ON OTHER MFG PRODUCTS.
